MathSciNet Relay Station
MathSciNet bibliographic data
MR461305 (57 #1290) 53A10 (49F10)
Böhme, R.; Tromba, A. J. The number of solutions to the classical plateau problem is generically finite. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1043–1044.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement